Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jun 19, 2015, 2:08 PM CDT for Cape Girardeau County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 2:08 PM CDT (19:08 UTC)
- Expired
- Jun 19, 2015, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Cape Girardeau County, MO
The radar
The Paducah radar (KPAH), 87 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:14 PM CDT | FLASH FLOOD | Cape Girardeau, MO | INTERSECTION OF HWY 651 AND CAPE ROCK DRIVE CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 7.1 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
318
WGUS53 KPAH 191908
FFWPAH
MOC031-192200-
/O.NEW.KPAH.FF.W.0007.150619T1908Z-150619T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
208 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAPE GIRARDEAU COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 500 PM CDT
* AT 203 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA, PRODUCING FLOODED
STREETS NEAR THE COMMUNITY OF ALLENVILLE. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY. PERIODS OF MODERATE TO HEAVY RAINFALL
WILL CONTINUE OVER THE COUNTY FOR THE NEXT FEW HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CAPE
GIRARDEAU...JACKSON...ALLENVILLE...POCAHONTAS AND OLD APPLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW
ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3760 8986 3761 8980 3759 8980 3759 8976
3760 8973 3758 8968 3760 8961 3758 8959
3757 8952 3740 8942 3735 8943 3731 8951
3728 8952 3725 8949 3723 8962 3718 8970
3715 8970 3714 8976 3713 8976 3713 8986
$$
SMITTY1 follow-up statement
551
WGUS73 KPAH 192047
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
347 PM CDT FRI JUN 19 2015
MOC031-192200-
/O.CON.KPAH.FF.W.0007.000000T0000Z-150619T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAPE GIRARDEAU MO-
347 PM CDT FRI JUN 19 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
CAPE GIRARDEAU COUNTY...
AT 341 PM CDT...THUNDERSTORMS CONTINUE TO MOVE ACROSS MUCH OF THE
COUNTY PRODUCING PERIODS OF TORRENTIAL RAINS. THE AIRPORT AT CAPE
GIRARDEAU REPORTED OVER 1 INCH OF RAIN THIS AFTERNOON. FLOODED
ROADWAYS WERE REPORTED IN THE SOUTHERN PORTION OF THE COUNTY AS
WELL. THE FLASH FLOOD WARNING WILL BE ALLOWED TO CONTINUE UNTIL 5
PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW
ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3760 8986 3761 8980 3759 8980 3759 8976
3760 8973 3758 8968 3760 8961 3758 8959
3757 8952 3740 8942 3735 8943 3731 8951
3728 8952 3725 8949 3723 8962 3718 8970
3715 8970 3714 8976 3713 8976 3713 8986
$$
SMITTYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:03 PM CDT, 5 minutes earlier.
Area forecast discussion, Jun 19, 2:03 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
203 PM CDT FRI JUN 19 2015
.MESOSCALE DISCUSSION...
ISSUED AT 203 PM CDT FRI JUN 19 2015
CONVECTIVE UP TICK HAS BEEN SHOWING UP IN THE LAST 45 MINUTES IN
FORWARD BANDS AHEAD OF THE REMNANTS OF BILL. TRANSIENT LOW LEVEL
CIRCULATIONS ARE EMBEDDED IN QLCS-LIKE RAIN BANDS. THIS WILL
LIKELY LEAD TO ISOLATED...BUT ENHANCED WIND THREAT IN AN NEAR
THESE CIRCULATIONS. THE MAIN AREA OF CONCERN IS SMACK IN THE
MIDDLE OF A LOW LEVEL DRY SLOT EAST OF THE CENTER MOVING INTO WEST
KENTUCKY AND EXTREME SOUTHEAST ILLINOIS. THE OVERTURNING OF
THETA-E AIR IS ALSO SUGGESTING AN INCREASED UPDRAFT STRENGTH
ENOUGH FOR LIGHTNING DEVELOPMENT DUE TO PARTICLE COLLISIONS. THERE
HAS BEEN AN UPTICK IN LIGHTNING THE LAST HALF HOUR. SLIGHT VEERING
OF WINDS SHOWING UP THROUGH 5KFT IN KHPX VAD WINDS...WITH MORE
UNIDIRECTION WINDS AT KPAH.
WILL CONTINUE TO MONITOR FOR ANY FURTHER SEVERE POTENTIAL...BUT AS
LONG AS THE WINDS REMAIN BELOW SEVERE WIND CRITERIA AND/OR
TORNADIC THRESHOLDS, WILL UTILIZE SIGNIFICANT WEATHER ADVISORIES
AND SOCIAL MEDIA TO HIGHLIGHT ZONES OF ENHANCED WIND THREAT.
&&
.SHORT TERM...(TODAY THROUGH SATURDAY NIGHT)
ISSUED AT 330 AM CDT FRI JUN 19 2015
MAIN FOCUS THROUGH THE NEAR TERM CONTINUES TO BE THE POTENTIAL
FOR HEAVY RAIN AND FLASH FLOODING AS THE REMNANTS OF BILL PROGRESS
THROUGH THE REGION. FORECAST CONFIDENCE IS ABOVE AVERAGE GIVEN
GOOD AGREEMENT AMONG FORECAST MODELS.
POSITIONED JUST SOUTH OF THE MISSOURI-ARKANSAS BORDER EARLY THIS
MORNING...THE REMNANTS OF BILL ARE FORECAST TO TRACK NORTHEAST
INTO SOUTHERN MISSOURI BY FRIDAY EVENING...THEN JUST NORTH OF KPAH
OVERNIGHT TO NEAR KOWB BY DAYBREAK SATURDAY. WITH THE APPROACH OF
THE LOW...RAIN SHOWERS WILL BECOME MORE WIDESPREAD FROM WEST TO
EAST THROUGHOUT THE DAY. THUNDERSTORMS WILL BE SCATTERED TO
ISOLATED IN COVERAGE AS WELL. THE HEAVIEST RAIN SHOULD IMPACT THE
WESTERN HALF OF THE REGION TODAY...THEN SPREAD INTO THE EASTERN
HALF TONIGHT.
FORECAST STORM TOTAL PRECIPITATION RANGES FROM 2 TO 4 INCHES
ACROSS MUCH OF THE FORECAST AREA. THE HIGHEST TOTALS ARE FORECAST
TO FALL IN A SWATH ACROSS THE MIDDLE OF THE FORECAST AREA...FROM
SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS AND NORTHWEST KENTUCKY...
JUST NORTH OF BILLS TRACK. LOCALLY HIGHER TOTALS OF 5 OR 6 INCHES
ARE NOT OUT OF THE QUESTION WHERE THUNDERSTORMS REPEATEDLY TRAIN
ACROSS THE SAME AREA.
AS A RESULT...WE HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE
THE ENTIRE FORECAST AREA EXCEPT FOR SOUTHERN PORTIONS OF WESTERN
KENTUCKY. SOIL CONDITIONS SOUTH OF A LINE FROM PADUCAH TO CALHOUN
ARE GENERALLY NOT QUITE AS SATURATED...SO WILL HOLD OFF ON ANY
WATCH AT THIS TIME. THE WATCH GOES INTO EFFECT AT 12Z THIS
MORNING. IT ENDS AT 12Z SATURDAY ACROSS SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...AND 18Z SATURDAY OVER SOUTHWEST INDIANA AND
NORTHWEST KENTUCKY.
THE RISK FOR SEVERE WEATHER IS ALSO RATHER LIMITED...BUT A FEW
STRONG STORMS CANNOT BE COMPLETELY RULED OUT. BREEZY CONDITIONS
ARE ALSO EXPECTED LATER TODAY...TONIGHT...AND SATURDAY AS BILL
PASSES.
.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 AM CDT FRI JUN 19 2015
WITH THE DEPARTURE OF THE TROPICAL SYSTEM...MUCH OF THE SUN-THU
PERIOD LOOKS TO BE RAINFREE...HOT AND HUMID AS AN UPPER RIDGE BUILDS
OVER THE SRN PLAINS STATES. THE SRN EDGE OF THE H50 JET STREAM WILL
REMAIN CLOSE TO OUR NORTHERN COUNTIES...SO WILL LEAVE SOME SMALL
POPS IN THAT REGION SUN-TUE. AS THE MID LVL RIDGE SHIFTS FARTHER
EAST TOWARD MID WEEK...WILL LIKELY SEE POPS DWINDLE TO LESS THAN 20
PERCENT AND AFTERNOON TEMPS WILL WARM INTO THE MID 90S. WITH SFC DEW
POINTS IN THE LOWER TO MID 70S...WILL LIKELY SEE HEAT INDEX VALUES
100-105 WED/THU AFTERNOONS.
&&
.AVIATION...
ISSUED AT 1141 PM CDT THU JUN 18 2015
AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE TOWARD THE
AREA...CIGS AND VSBYS WILL DETERIORATE IN ADDITION TO THE
PROBABILITY FOR SHOWERS AND THUNDERSTORMS INCREASING. WINDS SHOULD
STAY OUT OF THE SOUTH TO SOUTHWEST AOB 10 KNOTS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
015-018>020.
&&
MESOSCALE...SMITH
SHORT TERM...RJP
LONG TERM...GM
AVIATION...JPHazardous weather outlook, Jun 19, 4:35 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 435 AM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 435 AM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE REMNANTS OF BILL WILL BRING HEAVY RAIN TO MUCH OF THE QUAD STATE REGION THROUGH EARLY SATURDAY. THIS RAIN MAY LEAD TO FLASH FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH FOR DETAILS. A MARGINAL CHANCE FOR SEVERE THUNDERSTORMS IS OUTLOOKED BY THE STORM PREDICTION CENTER THROUGH TONIGHT. A FEW STORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS THE PRIMARY HAZARD. THERE IS AN EXTREMELY LOW PROBABILITY FOR AN ISOLATED TORNADO IN THE IMMEDIATE VICINITY OF THE LOW PRESSURE CENTER AS IT PASSES THROUGH THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. A SMALL CHANCE OF THUNDERSTORMS LINGERS ACROSS MUCH OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE PENNYRILE REGION OF WESTERN KENTUCKY SUNDAY THROUGH TUESDAY. A STRAY SEVERE STORM WITH DAMAGING WIND IS POSSIBLE...BUT LOCALLY HEAVY RAINFALL AND LIGHTNING ARE THE PRIMARY CONCERNS. HEAT INDEX VALUES WILL REACH 100 TO 105 DEGREES EACH AFTERNOON FROM SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE WEATHER IS UNLIKELY... BUT SPOTTER REPORTS OF HEAVY RAINFALL IN EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. RJP
In the hours before
Special weather statement, Jun 19, 10:19 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1019 AM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-192300- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1019 AM CDT FRI JUN 19 2015 ...SOUTHERLY WIND GUSTS 25 TO 35 MPH POSSIBLE IN THE VICINITY OF RAIN BANDS TODAY... WIND GUSTS OF 25 TO 35 MPH FROM THE SOUTH WILL BE POSSIBLE IN THE VICINITY OF THE INTENSE BANDS OF RAINFALL MOVING ALONG AND AHEAD OF THE REMNANTS OF BILL. THE MAJORITY OF THE GUSTY WINDS WILL LIKELY OCCUR OVER THE DELTA AND BOOTHEEL REGION OF SOUTHEAST MISSOURI...EXTREME SOUTHERN ILLINOIS AND ACROSS WEST KENTUCKY TODAY AND INTO THIS EVENING. FOR THOSE AREAS THAT HAVE SEEN COPIOUS AMOUNTS OF RAIN THE LAST FEW DAYS...THESE WIND GUSTS MAY TOPPLE SOME TREES WHOSE ROOT SYSTEM HAS BEEN WEAKENED BY PROLONGED WET SOIL CONDITIONS. THIS COULD POSE SOME DANGER TO NEARBY STRUCTURES OR POWER LINES IN THE PATH OF ANY DOWNED TREES. IN ADDITION...ANY DRIVERS OF HIGH PROFILE VEHICLES...SUCH AS R V AND TRACTOR TRAILERS...MAY ENCOUNTER SOME DIFFICULTY IN STEERING DUE TO THE WIND EAST TO WEST ORIENTED ROADWAYS TODAY. FINALLY...AND MOST IMPORTANTLY...IF YOU ARE TRAVELING TODAY OR TONIGHT...PLEASE AVOID ANY ROADS COVERED WITH WATER. TURN AROUND...DONT DROWN. SMITH
Special weather statement, Jun 19, 1:43 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 143 PM CDT FRI JUN 19 2015 KYZ006>009-011-012-191930- CALLOWAY KY-LYON KY-MARSHALL KY-LIVINGSTON KY-GRAVES KY-TRIGG KY- 143 PM CDT FRI JUN 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LYON...EAST CENTRAL GRAVES...WEST CENTRAL TRIGG...NORTHWESTERN CALLOWAY...MARSHALL AND SOUTHEASTERN LIVINGSTON COUNTIES UNTIL 230 PM CDT... AT 142 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BENTON...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENTON...CALVERT CITY...HARDIN...GRAND RIVERS...KIRKSEY AND BREWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PADUCAH. IF ON OR NEAR KENTUCKY OR BARKLEY LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3663 8843 3676 8859 3710 8822 3693 8799 TIME...MOT...LOC 1842Z 224DEG 32KT 3676 8845 SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:12 PM CDT | River Flood Warning | PAH | Mississippi, New Madrid | 12 days |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.